I get the bolus every two weeks as pretreatment for infusion of pegloticase. It raises my blood glucose to unacceptable levels, so excercize would be a help in lowering the reading. I am a liver transplant recipient, and must keep my weight down, so the high glucose levels present a big problem.
21 Apr 2012
Hello. The blood sugar levels do shoot up with the solumedrol and I have had it many times too.
My doc put me on insulin. I am considered type II diabetic, medication induced. My immunosuppressant drugs also elevate my blood sugars. Not sure where you are from, but it is standard protocol here that all hospital and infusion patients are checked for blood sugar levels and treated on the spot. It promotes better healing and less chance of neuropathy and other damage. I suggest you see an internal medicine doc or other who will take care of this for you. That isnot good they overlooked this. Some docs think it is a temporary raise, but the docs here are more aggressive. This is a big teaching and medical research hub so they are more cutting edge (excuse the pun).
As for exercise, you need to go by the diabetic guidelines. Which includes careful diet. The solumedrol is gone fairly quickly. But the other med is constant. I have not looked up your specfic med, but if it suggests elevated blood sugars, then ask them to treat you. Nothing worse than the wonders of a new liver and then a bunch of permanent side effects. You already fought your battles. Now is the time to enjoy life again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can IV Solu-Medrol 1 gram 1x's daily for 5 days over a course of 8 yrs effect your heart. Diag with MS 2003 have had several solu-medrol ...
1 answer • 24 Feb 2011
1 answer • 24 Sep 2011
Treatment ended on Friday (5days) and now on Monday having difficulty with thought process?
1 answer • 9 Sep 2013
2 answers • 15 Nov 2013
Solu-Medrol - Upon receiving an injection of solu Medrol I had immediate severe pain in the area of?
... injection radiating outwards could not lift my arm this was followed by numbness and tingling of that arm and lightly in the other fingers. Also ...
0 answers • 7 Jan 2015